Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0537-7.pdf1.09 MBAdobe PDFView/Open
Title: An Application of the Geometry of Numbers to Numerical Integrations for a Certain Class of Analytic Functions
Authors: 杉原, 正顕  KAKEN_name
Author's alias: Sugihara, Masaaki
Issue Date: Oct-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 537
Start page: 48
End page: 68
Appears in Collections:Number Theory and Its Applications for Numerical Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.